Doctor insights on:
Most likely: an artificial sweetener more common in europe than in the US. despite some un sanctioned claims that it is a carcinogen, the FDA and similar british agency Deem it safe, and discounts carcinogicity. It is probably best to avoid if you are attempting to loose weight as it has the potential to raise insulin levels, stimulating you to crave more food, similar to how diet sodas prevent weight loss. ...Read moreSee 1 more doctor answer
Sweeter than sugar : Scientists found that acek increased glucose uptake by 20-30 % compared to regular sugar. Although it has been approved by the fda, its safety is still questioned by the center for science in the public interest. Acek's side effects are headaches, liver complications, mental confusion, precancerous, visual impairment, and kidney problems. I would be cautious about using acek sweeteners. ...Read moreSee 1 more doctor answer
Extra joss energy drink with aspartame, acesulfame k, sodium bicarbonate, royal jelly, citric acid, and some flavor safe as a staple preworkout?
Many meds: I don't think this is a good idea - too many meds! Please have your doctor refer you to a dietitian - he/she will help you optimize the many drinks, meds, etc. Please keep me informed. ...Read more
Hello. I am taking protein supplement daily. I am worried about the acesulfame potassium in it. Please advise me..
Stop taking it then!: If you're worried about any given ingredient, then stop taking supplement since by definition, supplements aren't necessary. And consider eating real food eg beans, eggs, chicken, fish, etc as your source of protein rather than depending upon supplement w/various ingredients. If convenience is an issue, find some other protein supplement that doesn't have specific ingredient of concern. ...Read more
Are sweeteners dangerous? I read that Aspartame, Sucralose, Acesulfame & Neotame can cause some cancers. My wife is pregnant & I'm worried! Thanks.
Stop worrying: Some of my teammates here will disagree, but I discount these fear claims. Just as every fruit and vegetable has somebody claiming it's a "superfood" that cures everything, so every artificial product has someone claiming it causes cancer, autism, mental illness and so forth. If these claims were true, the research piranhas at the NIH would have built reputations proving them. ...Read more
I have recently been hospitalized for community based mersa , I have monthly outbreaks and can't seem to find awncer to why I keep getting monthly outbreaks. What causes new outbreaks and his can I prevent another outbreak?
I had a laparotomy 10 days ago. I have a 6 or 7 inch lateral incision with staples. Dr said to have staples removed in ten days but no sooner. Can't get appt until Monday which makes it closer to 14 days. Is this ok?
Fine yes: You have staples on the skin. You had a laparotomy. The staples are used to hold the skin together until the skin edged start to heal. The longer the better but after a certain point the staples get scanned over and get hard to remove. 14 days will be fine. Continue to eat well and walk every day. ...Read more
- Talk to a doctor live online for free
- What is acesulfame potassium?
- Acesulfame potassium interactions
- Acesulfame potassium allergy
- Ask a doctor a question free online
- Acesulfame potassium dangers
- Stomach pain in reaction to acesulfame potassium
- Polycitra k
- Ten k
- Acesulfame potassium